s she says she fine without them but she was passed on to 3 doctors now an this doc wants her to stay on them ,what should she do?when she was on lithum it caused her great pain headaches her eyes were very sore she would always cry ,the pain was so bad ,her doctors won't listen to her. thank you for reading our serious problem.
If the lithium is not agreeing with her, then there are numerous other possibilities to control her symptoms. Without knowing her medical history and symptoms it is hard to make any suggestions. I'm confused as to why the doctors have "passed" her on. Find a doctor that is willing to work with her, not dictate, but listen to her symptoms and side effects from the medication.
Going off of any medication without involving a Dr can have very serious
consequences. What was her diagnosis? Sometimes people who need medication don't realize that they need it. Try to get her back into the Dr or at least accomplish a phone call so she can get another med if she needs it. Please let us know how it goes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 1 answer
Posted 24 Aug 2011 • 2 answers
Posted 17 Dec 2013 • 2 answers
Posted 16 Jun 2014 • 1 answer
Posted 16 Nov 2014 • 7 answers